# SDR 96ZZZX3049

- Difficulty date: May 6, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N303NT
- Make and model: Rkwell NA26540
- Aircraft serial: 28229
- System (JASC): 3246 · Wheel/Ski/Float
- Part: O-Ring
- Part number: 9524796
- Condition: Missing
- Location: Wheel Plug Assy
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHEEL ASSY OVERHAULED 4-5-96.  UNITS FUSIBLE PLUG O-RING NOT REPLACED DURING OVERHAUL.
